# SDR DALA2017021501263

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1425-1430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BS 1425-1430 RT CREASE BEAM IS CORRODED. FOUND 100% MATERIAL LOSS IAW SRM 53-60-13 PG 103.  REMOVED AND REPLACED IAW  SRM 51-40-02 (4) (B) AND DWG 146N5353 REV. B.
